Produção científica completa:
http://prodacad.icmc.usp.br/sme/

Alguns artigos recentes:

Bonotto, E.M.; Bortolan, M. ; Czaja, R. ; Collegari, R.. Semicontinuity of attractors for impulsive dynamical systems. Journal of Differential Equations (Print). p. 4338-4367, issn: 00220396, 2016.

Gameiro, Marcio; Lessard, Jean-Philippe ; PUGLIESE, ALESSANDRO. Computation of Smooth Manifolds Via Rigorous Multi-parameter Continuation in Infinite Dimensions. Foundations of Computational Mathematics (Print). v. 16, p. 531-575, issn: 16153375, 2016.

Gameiro, Marcio; Lessard, Jean-Philippe ; RICAUD, YANN. Rigorous numerics for piecewise-smooth systems: A functional analytic approach based on Chebyshev series. Journal of Computational and Applied Mathematics. v. 292, p. 654-673, issn: 03770427, 2016.

GUPTA, CHERRY ; COBRE, Juliana ; POLPO, ADRIANO ; SINHA, DEBJAYOTI. Semiparametric Bayesian estimation of quantile function for breast cancer survival data with cured fraction. Biometrical Journal (1977). v. 00, p. 1-14, issn: 03233847, 2016.

SCHULTZ, PAUL ; PERON, THOMAS ; EROGLU, DENIZ ; STEMLER, THOMAS ; RAMÍREZ ÁVILA, GONZALO MARCELO ; Rodrigues, Francisco A. ; KURTHS, JÜRGEN. Tweaking synchronization by connectivity modifications. Physical Review E. v. 93, p. 062211, issn: 24700053, 2016.

BARBOSA, ADRIANO ; PAULOVICH, FERNANDO ; Paiva, Afonso ; GOLDENSTEIN, SIOME ; PETRONETTO, FABIANO ; NONATO, LUIS. Visualizing and Interacting with Kernelized Data. IEEE Transactions on Visualization and Computer Graphics. v. 22, p. 1314-1325, issn: 10772626, 2016.

CHERRI, LUIZ H. ; MUNDIM, LEANDRO R. ; ANDRETTA, MARINA ; TOLEDO, FRANKLINA M.B. ; OLIVEIRA, JOSÉ F. ; CARRAVILLA, MARIA ANTÓNIA. Robust mixed-integer linear programming models for the irregular strip packing problem. European Journal of Operational Research. v. 253, p. 570-583, issn: 03772217, 2016.

FARIA DA VEIGA, PAULO A.; M. O'Carroll ; VALENCIA, J. C.. One-baryon spectrum and analytical properties of one-baryon dispersion curves in 3 1 dimensional strongly coupled lattice QCD with three flavors. Journal of Mathematical Physics. v. 57, p. 032303, issn: 00222488, 2016.

LEMONTE, ARTUR J. ; Bazán, Jorge L.. New class of Johnson SB distributions and its associated regression model for rates and proportions. Biometrical Journal (1977). v. 58, p. 727-746, issn: 03233847, 2016.

Rodrigues, Josemar ; Cordeiro, Gauss M. ; Cancho, Vicente G. ; Balakrishnan, N.. Relaxed Poisson cure rate models. Biometrical Journal (1977). v. 58, p. 397-415, issn: 03233847, 2016.

CONECTE-SE COM A GENTE
 

© 2017 Instituto de Ciências Matemáticas e de Computação